Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Dizziness, blurred vision, anxiety, depression. Taking Klonopin. Serious?

I stopped taking Klonopin , Lithium , Gapapentin, Lamictal , and Wellbutrin for PTSD, depression, and a dissociative disorder (possibly DID) two weeks ago. I ve been extremely weak, shaky, lightheaded, and dizzy. My skin feels like it s being hit with mild shocks and my vision has been blurred. Things seem very confusing and surreal, and I ve been completely dissociating for large portions of the day. My memory and concentration are so bad that I struggle to finish sentences. My anxiety s gone through the roof, and I ve started having nightmares again (although I have gone from depressed to unusually happy). This has all been getting consistently worse, although I normally deal with dizziness and blurred vision from concussions, anxiety, and problems with memory and dissociation. My psychiatrist won t see me because my home has bed bugs, and I don t have a general doctor. Is any of this indicative of anything serious, and will it go away?
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Hi and welcome to Healthcare Magic. Thanks for your question...

You have been taking a combination of medication - including a sedative, anti-depressant and mood stabilizer. Your current symptoms may be due to two possibilities - discontinuation / withdrawal effects of the medication or recurrence of your underlying psychiatric problems. It is definitely not advisable to suddenly discontinue medication without the advise of a doctor. So, I would advise you to visit your psychiatrist and continue medication and discuss your difficulties with him and decide on further management options.

Wish you all the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Thu, 11 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor